Anadin Extra 16 Tablets


Price:
£2.49
Stock:
In stock

Description

Anadin Extra. For relief from:

    • Headache
    • Migraine
    • Period Pain
    • Back Pain
    • Muscle ache & pain
    • Rheumatic pain
    • Fever
    • Toothache
    • Cold & flu symptoms


Also provides relief from: lower back pain, stiffness, siatica, sprains, strains, joint swelling, neuralgia, fibrositis and a sore throat.

Each film- coated tablet contains: Aspirin 300mg, Paracetamol 200mg and Caffeine 45mg. 

Instructions for use:

Adults, the elderly and young persons aged 16 and over: 

  • Take 2 tablets with a drink of water
  • Then if necessary take 2 tablets every 4 hours. Do not take more than 8 tablets in 24 hours. Do not give to children aged under 16, unless on the advice of a doctor. Do not take more medicine than the label tells you to. If you do not get better, talk to a doctor. 

CONTAINS PARACETAMOL AND ASPIRIN 

Keep all medicines out of the sight & reach of children. 

Delivery & Returns

Payment & Security

American Express Mastercard PayPal Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed